# SDR SWIA200616544

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 9,225 hours, 7,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOST FORWARD EMERGENCY LIGHT IN CABIN CEILING IS INOP.  RELAMPED FWD EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
